# SDR IPXA11569786

- Difficulty date: September 22, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 146N52381
- Condition: Corroded
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR STRUCTURE AT BODY STATION 1681-1720 AND FROM BUTT LINE ZERO TO LBL 40, WEB IS CORRODED IN SEVERAL PLACES, MARKED.  BLENDED AREAS OF CORROSION AND REPAIRED IAW EA 111312 IR AND EO B757-5 310-44716-A.
